American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] David Harvey and Andrew V. Sutherland. Computing Hasse--Witt matrices of hyperelliptic curves in average polynomial time, II. Contemporary Mathematics 663 (2016) 127-147.
Book volume table of contents
View Article: PDF

[2] Everett W. Howe. Quickly constructing curves of genus $4$ with many points. Contemporary Mathematics 663 (2016) 149-173.
Book volume table of contents
View Article: PDF

[3] Francesc Fité and Andrew V. Sutherland. Sato-Tate groups of $y^2=x^8+c$ and $y^2=x^7-cx$.. Contemporary Mathematics 663 (2016) 103-126.
Book volume table of contents
View Article: PDF

[4] Gilles Lachaud. On the distribution of the trace in the unitary symplectic group and the distribution of Frobenius. Contemporary Mathematics 663 (2016) 185-221.
Book volume table of contents   
View Article: PDF

[5] Alina Bucur, Chantal David, Brooke Feigon and Matilde Lalín. Statistics for ordinary Artin-Schreier covers and other $p$-rank strata. Trans. Amer. Math. Soc. 368 (2016) 2371-2413.
Abstract, references, and article information   
View Article: PDF

[6] Francesc Fité and Igor E. Shparlinski. On the singularity of the Demjanenko matrix of quotients of Fermat curves. Proc. Amer. Math. Soc. 144 (2016) 55-63.
Abstract, references, and article information   
View Article: PDF

[7] Igor E. Shparlinski. Points on Varieties over Finite Fields in Small Boxes. Contemporary Mathematics 655 (2015) 209-233.
Book volume table of contents   
View Article: PDF

[8] Motoko Qiu Kawakita. Wiman's and Edge's sextic attaining Serre's bound II. Contemporary Mathematics 637 (2015) 191-203.
Book volume table of contents   
View Article: PDF

[9] Benjamin Smith. Easy scalar decompositions for efficient scalar multiplication on elliptic curves and genus 2 Jacobians. Contemporary Mathematics 637 (2015) 127-141.
Book volume table of contents   
View Article: PDF

[10] Cécile Gonçalves. A point counting algorithm for cyclic covers of the projective line. Contemporary Mathematics 637 (2015) 145-172.
Book volume table of contents   
View Article: PDF

[11] Eric Brussel and Eduardo Tengan. Formal constructions in the Brauer group of the function field of a $p$-adic curve. Trans. Amer. Math. Soc. 367 (2015) 3299-3321.
Abstract, references, and article information   
View Article: PDF

[12] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1365-1375.
Abstract, references, and article information   
View Article: PDF

[13] Jinxiang Zeng and Linsheng Yin. On the computation of coefficients of modular forms: The reduction modulo $p$ approach. Math. Comp. 84 (2015) 1469-1488.
Abstract, references, and article information   
View Article: PDF

[14] Alain Couvreur. Codes and the Cartier operator. Proc. Amer. Math. Soc. 142 (2014) 1983-1996.
Abstract, references, and article information   
View Article: PDF

[15] Noam D. Elkies, Everett W. Howe and Christophe Ritzenthaler. Genus bounds for curves with fixed Frobenius eigenvalues. Proc. Amer. Math. Soc. 142 (2014) 71-84.
Abstract, references, and article information
View Article: PDF

[16] M. D. Velichka, M. J. Jacobson Jr. and A. Stein. Computing discrete logarithms in the Jacobian of high-genus hyperelliptic curves over even characteristic finite fields. Math. Comp. 83 (2014) 935-963.
Abstract, references, and article information   
View Article: PDF

[17] Rupam Barman and Gautam Kalita. Hypergeometric functions over $\mathbb{F}_q$ and traces of Frobenius for elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3403-3410.
Abstract, references, and article information   
View Article: PDF

[18] Holley Friedlander, Derek Garton, Beth Malmskog, Rachel Pries and Colin Weir. The $a$-numbers of Jacobians of Suzuki curves. Proc. Amer. Math. Soc. 141 (2013) 3019-3028.
Abstract, references, and article information   
View Article: PDF

[19] Omran Ahmadi and Robert Granger. An efficient deterministic test for Kloosterman sum zeros. Math. Comp. 83 (2014) 347-363.
Abstract, references, and article information   
View Article: PDF

[20] Jenny G. Fuselier. Traces of Hecke operators in level 1 and Gaussian hypergeometric functions. Proc. Amer. Math. Soc. 141 (2013) 1871-1881.
Abstract, references, and article information   
View Article: PDF

[21] Peter Bruin. Computing in Picard groups of projective curves over finite fields. Math. Comp. 82 (2013) 1711-1756.
Abstract, references, and article information   
View Article: PDF

[22] Masaaki Homma. A bound on the number of points of a curve in a projective space over a finite field. Contemporary Mathematics 579 (2012) 103-110.
Book volume table of contents   
View Article: PDF

[23] Karl Rökaeus. Computer search for curves with many points among abelian covers of genus 2 curves. Contemporary Mathematics 574 (2012) 145-150.
Book volume table of contents   
View Article: PDF

[24] Everett W. Howe. New bounds on the maximum number of points on genus-$4$ curves over small finite fields. Contemporary Mathematics 574 (2012) 69-86.
Book volume table of contents
View Article: PDF

[25] Darren Glass. Non-genera of curves with automorphisms in characteristic $p$. Contemporary Mathematics 572 (2012) 89-95.
Book volume table of contents   
View Article: PDF

[26] Irene I. Bouw and Brian Osserman. Some $4$-point Hurwitz numbers in positive characteristic. Trans. Amer. Math. Soc. 363 (2011) 6685-6711. MR 2833573.
Abstract, references, and article information   
View Article: PDF

[27] Robin de Jong. Symmetric roots and admissible pairing. Trans. Amer. Math. Soc. 363 (2011) 4263-4283. MR 2792987.
Abstract, references, and article information   
View Article: PDF

[28] Francesco Pappalardi. On the exponent of the group of points of an elliptic curve over a finite field. Proc. Amer. Math. Soc. 139 (2011) 2337-2341. MR 2784798.
Abstract, references, and article information   
View Article: PDF

[29] Catherine Lennon. Gaussian hypergeometric evaluations of traces of Frobenius for elliptic curves. Proc. Amer. Math. Soc. 139 (2011) 1931-1938. MR 2775369.
Abstract, references, and article information   
View Article: PDF

[30] Jenny G. Fuselier. Hypergeometric functions over ${\mathbb {F}_p}$ and relations to elliptic curves and modular forms. Proc. Amer. Math. Soc. 138 (2010) 109-123. MR 2550175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia